# SDR SWAA2023042823697

- Difficulty date: April 4, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS663+28 RBL1 WL206.<[01] REMOVED CRACK DAMAGED ATTACH ANGLE AT BS 663+28 RBL 1 WL 206 IAW SRM 51-40-02-0G-0 NO SRM DAMAGE LIMITS GIVEN PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 SEC .9 REMOVED ATTACH ANGLE AT BS 663+28 RBL 1 WL 206 TO WL 203 FORWARD SIDE FOR ACCESS IAW SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1;[03] FABRICATED NEW ATTACH ANGLE FROM 2024T3 0.050' LOT # 1498627-1 APPLIED CHEMICAL CONVERSION COAT AND PRIMED ALL I.A.W SMR 51-40-05-0G-0;SRM 51-30-01;BOEING DWG 273A9112;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5.;[07] INSTALLED NEW ATTACH ANGLE BS 663+28 RBL1 WL 206 I.A.W SRM 51-40-02-0G-0; BOEING DWG 273A9112;273A9110; 273A9111.COMPLETED TASK;[08] VERIFIED MEASUREMENT TABLE.;[09] VERIFIED CORRECTIVE ACTION 7.
